Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 11 (2003), 1369-1384.
Exact controllability of a nonlinear population-dynamics problem
The exact controllability of two nonlinear population dynamics problems is established. The first problem is age structured, and the control corresponds to a supply of individuals on a small age interval. The second one is age and space structured and the control corresponds to a supply of individuals on a small subdomain $\omega$ of the whole space domain $\Omega$. The method is based on a uniform observability result for the backward nonlocal adjoint system and on Kakutani's fixed-point theorem.
Differential Integral Equations, Volume 16, Number 11 (2003), 1369-1384.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ainseba, Bedr'Eddine; Iannelli, Mimmo. Exact controllability of a nonlinear population-dynamics problem. Differential Integral Equations 16 (2003), no. 11, 1369--1384. https://projecteuclid.org/euclid.die/1356060514